# SDR AALA202207018480

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 39,489 hours, 15,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR EMERGENCY EXIT SIGN DAMAGED. REPLACED 2R DOOR SLIDE ARMING LEVER PIN PER AMM 52-21-00.
